# SDR DALA1202723118

- Difficulty date: July 20, 2010
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 847 hours, 418 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ON APU STARTER, INSPECTION LIFTED THE LIFT TRUCK AND STRUCK THE AIRCRAFT, MAKING LESS THAN    ONE INCH HOLE ON THE FUSELAGE OF THE AIRCRAFT AT LOCATION STA 32811 / FR 77 STRINGER 43R.  REMOVED DOUBLER REPAIR IAW A319 SRM 51-42-11 AND SRM 53-00-11.  FABRICATED NEW DOUBLER REPAIR IAW A319 SRM 53-00-11, FIG 220.  INSTALLED DOUBLER REPAIR IAW A319 SRM 51-42-11 AND SRM 53-00-11 FIG 220.  REINSPECT AREA AT 6000FC PER A319 SRM 53-00-11 TABLE 231 FIG 217.  REFERENCE LOGPAGE# 0418862 FOR FOLLOW-ON INSPECTION.
